CR approximation on a nonrigid hypersurface graph in Cn

Al Boggess, Roman Dwilewicz

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Let M be a hypersurface in Cn that is the graph over a (2n - 1)-linear real space. The main result of the paper is that any CR function on M can be uniformly approximated on compact subsets by entire functions on C n.

Original languageEnglish (US)
Pages (from-to)201-216
Number of pages16
JournalPacific Journal of Mathematics
Volume216
Issue number2
DOIs
StatePublished - Oct 2004
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'CR approximation on a nonrigid hypersurface graph in C<sup>n</sup>'. Together they form a unique fingerprint.

Cite this